UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Markov Chain Monte Carlo for Exact Inference for Diffusions

Sermaidis, G; Papaspiliopoulos, O; Roberts, GO; Beskos, A; Fearnhead, P; (2013) Markov Chain Monte Carlo for Exact Inference for Diffusions. SCANDINAVIAN JOURNAL OF STATISTICS , 40 (2) 294 - 321. 10.1111/j.1467-9469.2012.00812.x.

Full text not available from this repository.


Type:Article
Title:Markov Chain Monte Carlo for Exact Inference for Diffusions
DOI:10.1111/j.1467-9469.2012.00812.x
Keywords:exact inference, exact simulation, Markov chain Monte Carlo, stochastic differential equation, transition density
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record